My Holdings   Activate Remote Access

Homotopy Invariant Algebraic Structures: A Conference in Honor of J. Michael Boardman


About this Title

Jean-Pierre Meyer, Jack Morava and W. Stephen Wilson, Editors

Publication: Contemporary Mathematics
Publication Year 1999: Volume 239
ISBNs: 978-0-8218-1057-6 (print); 978-0-8218-7829-3 (online)
DOI: http://dx.doi.org/10.1090/conm/239
MathSciNet review: 1718068

Read more about this volume

View other years and volumes:

Table of Contents


Front/Back Matter

Some History

Research Papers

View full volume PDF